# SDR 97ZZZX837

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9580R
- Make and model: Beech M35
- Aircraft serial: D6178
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS15033M
- Condition: Corroded
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INSPECTION FOUND 1 WING BOLT CORRODED AND OTHERS WITH SOME PITTING.  ACFT HAD NEVER HAD BOLTS INSPECTED.  BEECH MM GIVES BOLTS AND HARDWARE REPLACEMENT AT 15 YRS AND ANTI-CORROSION TREATMENT.  MM ALSO STATES BOLTS TO BE MAGNAFLUXED AND CORROSION TREATED EVERY 5 YEARS.  NONE OF REQUIREMENTS HAD BEEN DONE.
